# SDR UALA2009091602931

- Difficulty date: September 16, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 51,908 hours, 18,937 cycles
- Engine: Iae V2527A5
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Condition: Malfunctioned
- Location: Tat
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC ABRUPTLY PITCHED DOWN ON APPROACH TO DIA ON AP2, 1500 FT ALT AC PITCHED NOSE DOWN APPROX 5 DEG, 2300 FT PER MIN DESCENT RATE.  DISCONNECTED AP AND LANDED NORMALLY.  ITEM HAS HISTORY WHICH SHOWS PHC 1 REPLACED.  PFR SHOWED THE INTERMITTANT ECAM WITH FAILURE MSG "CHECK TAT PHC1 SUPPLY".  NEEDS MORE T/S.  REPLACED CAPT'S TAT PROBE.  CYC FMGC CB.  ACP AUTO LAND TEST.  OPS CHECKS OKAY.
